Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 1, NWS Milwaukee, WI

January 2, 2017

NWS Milwaukee, WI issued this small craft advisory at Jan 2, 2017, 3:26 PM CST. It took effect at Jan 3, 2017, 3:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2017, 3:26 PM CST (21:26 UTC)
In effect from
Jan 3, 2017, 3:00 PM CST
Expired
Jan 3, 2017, 9:00 PM CST
In force
6 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

052 
WHUS73 KMKX 022126
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CST MON JAN 2 2017

..BRISK NORTHWEST WINDS TUESDAY NIGHT THROUGH WEDNESDAY...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES AND APPROACHING HIGH
PRESSURE WILL CAUSE BRISK NORTHWEST WINDS. HIGHEST WAVES WILL BE
TOWARD THE OPEN WATERS.

LMZ643>646-030530-
/O.NEW.KMKX.SC.Y.0001.170103T2100Z-170105T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 PM CST MON JAN 2 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 10 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO
10 PM CST WEDNESDAY. 

* WINDS: NORTHWEST OF 20 TO 25 KNOTS WITH GUSTS OF 25 TO 30 KNOTS.

* WAVES: 3 TO 5 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
5 follow-up statements
958 
WHUS73 KMKX 030402
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1002 PM CST MON JAN 2 2017

..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES TUESDAY NIGHT
INTO WEDNESDAY EVENING...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND APPROACHING HIGH
PRESSURE...WILL CAUSE BRISK WEST NORTHWEST WINDS. HIGHEST WAVES
WILL BE TOWARD THE OPEN WATERS...WHERE SOME FREEZING SPRAY MAY
OCCUR.

LMZ643>646-031215-
/O.CON.KMKX.SC.Y.0001.170103T2100Z-170105T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1002 PM CST MON JAN 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
10 PM CST WEDNESDAY...

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS.

* WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE
  MICHIGAN. SOME FREEZING SPRAY MAY OCCUR IN THIS AREA AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
128 
WHUS73 KMKX 030909
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CST TUE JAN 3 2017

..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON
THROUGH WEDNESDAY NIGHT...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES...AND APPROACHING HIGH
PRESSURE...WILL CAUSE BRISK NORTHWEST WINDS TO DEVELOP THIS
AFTERNOON AND PERSIST THROUGH WEDNESDAY NIGHT. A GALE WATCH IS IN
EFFECT FOR TONIGHT THROUGH WEDNESDAY MORNING DUE TO THE POTENTIAL
OF WINDS GUSTING UP TO 35 KNOTS. THE HIGHEST WAVES WILL BE TOWARD
THE OPEN WATERS...WHERE SOME FREEZING SPRAY MAY OCCUR.

LMZ643>646-031715-
/O.EXT.KMKX.SC.Y.0001.170103T2100Z-170104T0300Z/
/O.NEW.KMKX.GL.A.0001.170104T0300Z-170104T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 AM CST TUE JAN 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM CST THIS EVENING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM
3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING. 

* WINDS: WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS
  UP TO 30 KNOTS. WINDS MAY GUST TO 35 KNOTS TONIGHT THROUGH
  WEDNESDAY MORNING. 

* WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE 
  MICHIGAN. SOME FREEZING SPRAY MAY OCCUR IN THIS AREA AS WELL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


WWW.WEATHER.GOV/MKX
245 
WHUS73 KMKX 031509
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CST TUE JAN 3 2017

..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON
THROUGH WEDNESDAY NIGHT...

.THE PASSAGE OF AN ARCTIC FRONT WILL CAUSE BRISK NORTHWEST WINDS
TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH WEDNESDAY NIGHT. A
GALE WATCH IS IN EFFECT FOR TONIGHT THROUGH WEDNESDAY MORNING DUE
TO THE POTENTIAL OF WINDS GUSTING UP TO 35 KNOTS. THE HIGHEST
WAVES WILL BE TOWARD THE OPEN WATERS...WHERE HEAVY FREEZING SPRAY
IS LIKELY.

LMZ643>646-032315-
/O.CON.KMKX.SC.Y.0001.170103T2100Z-170104T0300Z/
/O.CON.KMKX.GL.A.0001.170104T0300Z-170104T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 AM CST TUE JAN 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM CST THIS EVENING...
...GALE WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING
THROUGH WEDNESDAY MORNING...

* WINDS: WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH 
  GUSTS UP TO 30 KNOTS. WINDS MAY GUST TO 35 KNOTS TONIGHT 
  THROUGH WEDNESDAY MORNING. 

* WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE
  MICHIGAN. HEAVY FREEZING SPRAY IS LIKELY OVER THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


WWW.WEATHER.GOV/MKX
928 
WHUS73 KMKX 032112
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CST TUE JAN 3 2017

..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES INTO WEDNESDAY
NIGHT...

.THE PASSAGE OF AN ARCTIC FRONT WILL CAUSE BRISK WEST NORTHWEST
WINDS TO DEVELOP INTO THIS EVENING...AND PERSIST THROUGH
WEDNESDAY NIGHT. A GALE WARNING IS IN EFFECT FOR LATER THIS
EVENING INTO WEDNESDAY MORNING...DUE TO WINDS GUSTING UP TO 35
KNOTS AT TIMES. THE HIGHEST WAVES WILL BE OVER THE OPEN
WATERS...WHERE HEAVY FREEZING SPRAY IS LIKELY.

LMZ643>646-040515-
/O.CON.KMKX.SC.Y.0001.000000T0000Z-170104T0300Z/
/O.UPG.KMKX.GL.A.0001.170104T0300Z-170104T1800Z/
/O.NEW.KMKX.GL.W.0001.170104T0300Z-170104T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 PM CST TUE JAN 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS
  UP TO 30 KNOTS INTO THIS EVENING. WIND GUSTS UP TO 35 KNOTS ARE
  EXPECTED LATER THIS EVENING INTO WEDNESDAY MORNING. WEST
  NORTHWEST WINDS OF 15 TO 25 KNOTS WILL LINGER WEDNESDAY
  AFTERNOON AND EVENING.

* WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE 
  MICHIGAN. HEAVY FREEZING SPRAY IS LIKELY OVER THE OPEN 
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
914 
WHUS73 KMKX 040304
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CST TUE JAN 3 2017

..BRISK WEST NORTHWEST WINDS AND BUILDING WAVES INTO WEDNESDAY
NIGHT...

.THE PASSAGE OF AN ARCTIC FRONT WILL CAUSE BRISK WEST NORTHWEST
WINDS TO DEVELOP INTO THIS EVENING...AND PERSIST THROUGH
WEDNESDAY NIGHT. A GALE WARNING IS IN EFFECT FOR LATER THIS
EVENING INTO WEDNESDAY MORNING...DUE TO WINDS GUSTING UP TO
35 KNOTS AT TIMES. THE HIGHEST WAVES WILL BE OVER THE OPEN
WATERS...WHERE HEAVY FREEZING SPRAY IS LIKELY.

LMZ643>646-041115-
/O.EXP.KMKX.SC.Y.0001.000000T0000Z-170104T0300Z/
/O.CON.KMKX.GL.W.0001.000000T0000Z-170104T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
904 PM CST TUE JAN 3 2017

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY...
...THE SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS: WEST TO NORTHWEST AROUND 25 KNOTS WITH GUSTS UP TO 35
  KNOTS INTO WEDNESDAY MORNING. WEST NORTHWEST WINDS OF 15 TO 25
  KNOTS WILL LINGER WEDNESDAY AFTERNOON AND EVENING.

* WAVES: 3 TO 5 FEET...HIGHEST TOWARD THE OPEN WATERS OF LAKE 
  MICHIGAN. HEAVY FREEZING SPRAY IS LIKELY OVER THE OPEN WATERS. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 10:42 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, Jan 2, 10:42 AM CST, 4 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1042 AM CST Mon Jan 2 2017

.UPDATE...

Dry air in the low levels causing mainly virga this morning north
and west of our area. It is associated with weak mid level
frontogenesis, an inverted surface trough, and a weak mid level
shortwave. Low stratus is rapidly moving in from the south. Drizzle
is expected this afternoon and evening as the band of weak
frontogenesis slides through the region and low level moisture
increases. There is a chance for light rain to move west to east
this evening and tonight as the inverted trough moves through.

&&

.AVIATION/18Z TAFS/...

IFR ceilings are moving northward across northern Illinois and will
spread across southern WI late morning to early afternoon. Drizzle
and reduced visibilities are expected later in the afternoon and
during the evening and ceilings down to around 300ft are possible.
Fog will linger through the night and it may be dense. A band of
light rain will move through tonight. A cold front will scour out
fog Tuesday morning but reduced ceilings will remain through the
morning and may improve somewhat during the afternoon. Gusty west
winds are expected Tuesday afternoon.

&&

.MARINE...

Increasing ely winds of 10-20 kts today will bring wave heights up
to 3 to 4 feet from Port Washington to Sheboygan.

The passage of an arctic front will be accompanied by brisk wnwly
winds for Tue afternoon through Wed night. A Small Craft Advisory
will likely be needed for this period. Freezing Spray may occur over
the open waters where high wave heights will occur.

&&

.PREV DISCUSSION... /Issued 321 AM CST Mon Jan 2 2017/

TODAY AND TONIGHT...Forecast confidence is Medium.

Dry air in the low levels will help to hold off precip across
southern WI until after noon today as an inverted trough approaches.
This will give surface temperatures time to warm above freezing, so
the chance for mixed precip is now limited to areas toward central
WI.

The forcing for precip in southern WI is very weak with this system.
The better forcing will be tracking to our northwest and southeast.
The best window of opportunity for rain in our area is this
afternoon, and perhaps this evening for areas west of Madison. This
is when a mid level shortwave and 850mb warm front move through.
Otherwise, expect low clouds, light fog, and patchy drizzle.

Drier air will spread into the mid levels after midnight, but low
level moisture should be deep enough to support some light rain or
drizzle. There is a decent chance for fog over at least southeast WI
after midnight as well. Light winds and a small dewpoint depression
with temps in the mid 30s support the possibility of dense fog.

TUESDAY THROUGH SUNDAY...Forecast Confidence...Med to High

Models have slowed a bit with the arrival of the cold front and
exit of precip Tue, so lingered some rain chances into the
morning hours. Arctic high pressure will begin to build in later
Tuesday behind the departing low and associated front.
Temperatures will likely gradually fall during the afternoon
hours, with breezy northwest winds making it feel even colder.

Should see mainly dry weather under high pressure from Wednesday
through Sunday. Models do bring a wave through Fri night into
Saturday, but only the GFS has precip with it, just clipping the
southern forecast area.

Though models still differ by several degrees with the extent of
cold air mid week into the weekend, the picture remains pretty
clear that well below normal temperatures can be expected for this
period.

AVIATION/12Z TAFS/...

Area of low ceilings over the south half of IL are steadily tracking
north early this morning. MVFR cigs of 1000-2000 ft AGL should
arrive in southern WI mid-late morning, with IFR shortly thereafter.
Expect reduced visibilities and very low ceilings around 300 ft with
rain and drizzle Monday afternoon and evening. There is a chance for
dense fog and very low ceilings after midnight tonight. A cold front
will scour out the fog Tue morning. Expect IFR ceilings to linger
through much of the day.

MARINE...

Increasing southeast winds of 10-20 kts today will bring wave
heights up to 3 to 4 feet from Port Washington to Sheboygan.

A period of brisk west to northwest winds and building waves is
expected from Tuesday afternoon through Wednesday with the passage
of an arctic front. Freezing Spray may occur over the open waters
where wave heights are higher.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

UPDATE...Marquardt
TODAY/TONIGHT AND AVIATION/MARINE...MRC
Tuesday THROUGH Sunday...DDV
Hazardous weather outlook, Jan 2, 3:24 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CST MON JAN 2 2017

WIZ046-047-051-052-056>060-062>072-032130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
324 PM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

DENSE FOG IS POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

ARCTIC AIR WILL PREVAIL OVER SOUTHERN WISCONSIN FROM WEDNESDAY
MORNING THROUGH AT LEAST SATURDAY MORNING. WIND CHILL TEMPERATURES
WILL RANGE FROM 5 TO 20 BELOW ZERO EACH MORNING WITH THE COLDEST
READINGS TOWARD CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-032130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
324 PM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

FOG WITH VISIBILITIES LESS THAN A MILE MAY DEVELOP AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK WEST TO NORTHWEST
WINDS FROM LATE TUESDAY AFTERNOON INTO WEDNESDAY EVENING IN THE
WAKE OF AN ARCTIC FRONT. HIGH WAVES AND FREEZING SPRAY ARE
EXPECTED TOWARD THE OPEN WATERS.

MG

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.